It strated off with a couple on my back. They look like a bubble with air in them. They are not painful except once in a while they will itch and when I scratch it I tear the skin and it leaks a clear fluid that has a sticky consistency when it dries up. The skin underneath is bare and it really stings when up against my clothing. I have gotten these all over my body, the most affected area is my inner thighs. What could be causing this?
I also forgot to mention that I am om Tetracycline and Diprolene to treat Pyoderma of the Scalp ( of which I don't know how I got ). I've been on Diprolene for 4 months now, can this be a side affect from it?
I have a problem simmular to skin bubbles,
but mine has been here for 5weeks and know one knows what it is.
well it all started like a blister on my thumb and it felt like
stick pins sticking me. and it would bust open and run clear stuff out of it. went to the dr. this week and friday I am going
to have a deep biopsy done on my thumb. hope some one could tell
me something. my family Dr. thought that it was the shingles.
but wasn't. it hurts all the time and raw and painful could some one give me advise on this matter.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.